Alert archive / Oklahoma / River Flood Warnings in 2020

River Flood Warning 68, NWS Tulsa, OK

May 26, 2020Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 26, 2020, 2:35 AM CDT for Cherokee County, Oklahoma. It took effect at May 26, 2020, 6:25 PM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
May 26, 2020, 2:35 AM CDT (07:35 UTC)
In effect from
May 26, 2020, 6:25 PM CDT
Expired
May 27, 2020, 7:48 PM CDT
In force
25 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

871 
WGUS44 KTSA 260735
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
235 AM CDT Tue May 26 2020


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-261535-
/O.NEW.KTSA.FL.W.0067.200526T1724Z-200527T1017Z/
/WTTO2.1.ER.200526T1724Z.200527T0000Z.200527T0417Z.NO/
235 AM CDT Tue May 26 2020

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Watts
* from this afternoon to late tonight, or until the warning is 
  cancelled.
* At  1:30 AM Tuesday, the stage was  6.02 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage this afternoon and continue to rise to near 13.5 feet 
  by this evening. The river is expected to fall below flood stage 
  tonight.
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC021-261535-
/O.NEW.KTSA.FL.W.0068.200527T0130Z-200528T0600Z/
/TALO2.1.ER.200527T0130Z.200527T1200Z.200528T0000Z.NO/
235 AM CDT Tue May 26 2020

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Tahlequah
* from this evening to late Wednesday night, or until the warning is 
  cancelled.
* At  1:30 AM Tuesday, the stage was  7.03 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage this evening and continue to rise to near 12.0 
  feet by Wednesday morning. The river is expected to fall below 
  flood stage Wednesday evening.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

Lacy
7 follow-up statements
982 
WGUS84 KTSA 261326
FLSTSA
Flood Statement
National Weather Service Tulsa OK
826 AM CDT Tue May 26 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-262126-
/O.EXT.KTSA.FL.W.0067.200526T2100Z-200527T1017Z/
/WTTO2.1.ER.200526T2100Z.200527T0000Z.200527T0417Z.NO/
826 AM CDT Tue May 26 2020

The Flood Warning continues for
  The Illinois River near Watts.
* from this afternoon to late tonight, or until the warning is 
  cancelled.
* At 7:30 AM Tuesday, the stage was 8.38 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage late this afternoon and continue to rise to near 13.5 
  feet by this evening. The river is expected to fall below flood 
  stage tonight.
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC021-262126-
/O.CON.KTSA.FL.W.0068.200527T0130Z-200528T0600Z/
/TALO2.1.ER.200527T0130Z.200527T1200Z.200528T0000Z.NO/
826 AM CDT Tue May 26 2020

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to late Wednesday night, or until the warning is 
  cancelled.
* At 7:30 AM Tuesday, the stage was 8.26 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage this evening and continue to rise to near 12.0 
  feet by Wednesday morning. The river is expected to fall below 
  flood stage Wednesday evening.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
404 
WGUS84 KTSA 261915
FLSTSA
Flood Statement
National Weather Service Tulsa OK
215 PM CDT Tue May 26 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-270314-
/O.EXT.KTSA.FL.W.0067.200526T2113Z-200527T1017Z/
/WTTO2.1.ER.200526T2113Z.200527T0000Z.200527T0417Z.NO/
215 PM CDT Tue May 26 2020

The Flood Warning continues for
  The Illinois River near Watts.
* until late tonight, or until the warning is cancelled.
* At 1:30 PM Tuesday, the stage was 12.51 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage late this afternoon and continue to rise to near 13.5 
  feet by this evening. The river is expected to fall below flood 
  stage tonight.
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC021-270314-
/O.EXT.KTSA.FL.W.0068.200526T2325Z-200528T0600Z/
/TALO2.1.ER.200526T2325Z.200527T1200Z.200528T0000Z.NO/
215 PM CDT Tue May 26 2020

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to late Wednesday night, or until the warning is 
  cancelled.
* At 1:30 PM Tuesday, the stage was 10.13 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage this evening and continue to rise to near 12.0 
  feet by Wednesday morning. The river is expected to fall below 
  flood stage Wednesday evening.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
432 
WGUS84 KTSA 270104
FLSTSA
Flood Statement
National Weather Service Tulsa OK
804 PM CDT Tue May 26 2020


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-270134-
/O.CAN.KTSA.FL.W.0067.000000T0000Z-200527T1017Z/
/WTTO2.1.ER.200526T2000Z.200526T2230Z.200527T0015Z.NO/
804 PM CDT Tue May 26 2020

The Flood Warning is cancelled for
  The Illinois River near Watts.
* At  7:30 PM Tuesday, the stage was 12.92 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage this evening.
* Forecast...The Illinois River near Watts will continue falling and 
  remain below flood stage.
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC021-270904-
/O.EXT.KTSA.FL.W.0068.000000T0000Z-200528T0508Z/
/TALO2.1.ER.200527T0125Z.200527T1200Z.200527T2308Z.NO/
804 PM CDT Tue May 26 2020

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until late Wednesday night, or until the warning is cancelled.
* At  7:30 PM Tuesday, the stage was 10.92 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage this evening and continue to rise to near 12.0 
  feet by Wednesday morning. The river is expected to fall below 
  flood stage Wednesday evening.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
884 
WGUS84 KTSA 270829
FLSTSA
Flood Statement
National Weather Service Tulsa OK
329 AM CDT Wed May 27 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...Arkansas...

  Neosho River near Commerce affecting Ottawa County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
  Arkansas River at Van Buren affecting Crawford and Sebastian 
  Counties. 
  
  Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson 
  and Logan Counties. 
  
  Poteau River near Panama affecting Le Flore County. 
  
OKC115-271629-
/O.CON.KTSA.FL.W.0070.000000T0000Z-200529T1620Z/
/COMO2.2.ER.200526T1552Z.200527T0715Z.200529T1020Z.NO/
329 AM CDT Wed May 27 2020

The Flood Warning continues for
  The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At  2:30 AM Wednesday, the stage was 18.24 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is cresting.
* Forecast...The Neosho River near Commerce will remain nearly steady
  around 18.0 feet thru tonight, and will then begin falling Thursday to 
  below flood stage by early Friday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with 
  Riverview Park experiencing minor to moderate flooding. Low lying 
  places around Miami may be cut off from easy access.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$

OKC079-271629-
/O.CON.KTSA.FL.W.0063.000000T0000Z-200529T1800Z/
/PANO2.2.ER.200523T1642Z.200528T0000Z.200529T1200Z.NO/
329 AM CDT Wed May 27 2020

The Flood Warning continues for
  The Poteau River near Panama.
* until Friday afternoon, or until the warning is cancelled.
* At  2:30 AM Wednesday, the stage was 34.50 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to 
  near 35.4 feet this evening. The river is expected to fall below 
  flood stage Friday morning.
* Impact...At 35.0 feet, moderate flooding of agricultural lands occur
  from Panama to Arkoma. Some local and county roads in the 
  floodplain become impassable.
 
&&
 
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470

$$

OKC021-271629-
/O.CON.KTSA.FL.W.0068.000000T0000Z-200528T0508Z/
/TALO2.1.ER.200527T0108Z.200527T1200Z.200527T2308Z.NO/
329 AM CDT Wed May 27 2020

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until late tonight, or until the warning is cancelled.
* At  2:30 AM Wednesday, the stage was 11.92 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 12.0 feet this morning. The river is expected to fall below
  flood stage this evening.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

ARC033-131-271629-
/O.CON.KTSA.FL.W.0069.000000T0000Z-200529T0600Z/
/VBUA4.1.ER.200526T1041Z.200527T0115Z.200529T0000Z.NO/
329 AM CDT Wed May 27 2020

The Flood Warning continues for
  The Arkansas River at Van Buren.
* until late Thursday night, or until the warning is cancelled.
* At  3:00 AM Wednesday, the stage was 22.84 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will fall below 
  flood stage by Thursday evening.
* Impact...At 24.0 feet, minor lowland flooding occurs along the 
  shoreline from the I-540 bridge east towards Lavaca. Some rural 
  roads near Lavaca may be impassable. Parts of Kelley Park northwest
  of downtown Fort Smith experience minor flooding.
 
&&
 
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454

$$

ARC047-071-083-271629-
/O.CON.KTSA.FL.W.0071.000000T0000Z-200531T1500Z/
/OZGA4.1.ER.200526T1243Z.200527T1200Z.200531T0900Z.NO/
329 AM CDT Wed May 27 2020

The Flood Warning continues for
  The Arkansas River at Ozark Lock and Dam.
* until Sunday morning, or until the warning is cancelled.
* At  2:00 AM Wednesday, the stage was 359.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 359.2 feet by 
  this morning. The river will fall below flood stage early Sunday 
  morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres 
  in Franklin and Logan Counties. Numerous gas fields are flooded. 
  Some agricultural lands in Johnson County also are flooded.
 
&&
 
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
      3531 9371 3540 9385

$$

Lacy
015 
WGUS84 KTSA 271414
FLSTSA
Flood Statement
National Weather Service Tulsa OK
914 AM CDT Wed May 27 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-272215-
/O.EXT.KTSA.FL.W.0068.000000T0000Z-200528T0824Z/
/TALO2.1.ER.200527T0108Z.200527T1800Z.200528T0224Z.NO/
914 AM CDT Wed May 27 2020

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* until late tonight, or until the warning is cancelled.
* At  8:30 AM Wednesday, the stage was 12.65 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 13.0 feet this afternoon. The river is expected to fall 
  below flood stage tonight.
* Impact...At 13.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff may be threatened. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
301 
WGUS84 KTSA 272000
FLSTSA
Flood Statement
National Weather Service Tulsa OK
300 PM CDT Wed May 27 2020


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-280359-
/O.EXT.KTSA.FL.W.0068.000000T0000Z-200528T1342Z/
/TALO2.1.ER.200527T0108Z.200527T1500Z.200528T0742Z.NO/
300 PM CDT Wed May 27 2020

...Flood Warning extended until Thursday morning...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Thursday morning, or until the warning is cancelled.
* At  2:30 PM Wednesday, the stage was 12.33 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah will rise to near 12.4
  feet this evening. The river will then fall below flood stage by 
  Thursday before dawn.
* Impact...At 13.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff may be threatened. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
352 
WGUS84 KTSA 280048
FLSTSA
Flood Statement
National Weather Service Tulsa OK
748 PM CDT Wed May 27 2020

...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-280118-
/O.CAN.KTSA.FL.W.0068.000000T0000Z-200528T1342Z/
/TALO2.1.ER.200527T0108Z.200527T1500Z.200527T2344Z.NO/
748 PM CDT Wed May 27 2020

The Flood Warning is cancelled for
  The Illinois River near Tahlequah.
* At 7:30 PM Wednesday, the stage was 10.86 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage this evening.
* Forecast...The Illinois River near Tahlequah will continue falling 
  and remain below flood stage.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 8:23 PM CDT, 6 hours 12 minutes earlier.

Area forecast discussion, May 25, 8:23 PM CDT, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
823 PM CDT Mon May 25 2020

...UPDATE...

.DISCUSSION...
Rain has overspread much of the CWA thanks to an MVC moving
northward across eastern Oklahoma. Strong to severe thunderstorms
are noted across portions of northeast Oklahoma and far northwest
Arkansas. A supercell is noted just west of Maysville at the
moment moving northeastward. Shear is starting to increase across
NE OK and far NW AR with bulk shear right around 40kts. Effective
SRH is also on the order of 100 to 200m^2/s^2 which would indicate
that the tornado potential will continue with the aforementioned
supercell for a little while longer as it tracks north-
northwestward. Additional small spin ups within the line behind
the lead supercell will remain possible. Once this line of storms
clears the CWA, the air will be sufficiently overturned with a
very low severe threat.

Given the tropical airmass in place, the rest of the overnight is
expected to be rainy with locally heavy rainfall rates at times.
The OK mesonet and ASOS observations are showing a broad area of 1
to 2.5 inches of rain across SE OK and west- central AR from
about I-40 and southward. An additional 1 to 3 inches of rainfall
is expected across portions of E OK and NW AR, mainly from about
I-40 and points northward. This will likely lead to additional
flash and main stem river flooding. All interests near rivers,
streams, creeks, or low lying areas should remain alert tonight.

The MCV that is currently bringing heavy rainfall to E OK and NW
AR will clear the area by sunrise tomorrow leading to at least a
dry start to the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  75  63  75 /  90  50  50  70
FSM   65  78  64  75 /  90  70  70  80
MLC   61  75  61  74 /  90  60  60  80
BVO   61  73  61  76 /  90  50  40  70
FYV   63  75  62  73 /  90  60  70  80
BYV   64  77  63  73 /  90  70  70  80
MKO   63  74  62  74 /  90  60  60  80
MIO   64  74  62  76 /  90  60  50  80
F10   61  74  62  74 /  90  60  50  70
HHW   63  75  62  74 /  80  70  60  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Tuesday for OKZ049-053-055>058-
     060>063-066>076.

AR...Flash Flood Watch until 7 AM CDT Tuesday for ARZ001-002-010-011-
     019-020-029.

&&

SHORT TERM...21
Hazardous weather outlook, May 25, 9:57 PM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
957 PM CDT Mon May 25 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
957 PM CDT Mon May 25 2020

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA... Northwest Arkansas.
	ONSET... Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA... Eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA... Eastern Oklahoma and northwest Arkansas.
	ONSET... Ongoing.

DISCUSSION...
The majority of the strong to severe storm activity has exited the
area. A locally damaging wind threat remains across portions of
northwest Arkansas (mainly Franklin, Madison, Benton, Washington, and
Carroll counties) for the next hour or two. Once the line of
storms within these counties lifts out of the area the severe
threat will end.

Meanwhile, a widespread area of showers and isolated thunderstorms
will continue through the overnight hours tonight. An additional 1
to 2 inches of rainfall will be possible which will lead to
localized flooding and river rises.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY THORUGH SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.

EXTENDED DISCUSSION...

Pockets of locally heavy rainfall remain possible across portions
of eastern Oklahoma and northwest Arkansas Tuesday through
Thursday with the greatest heavy rainfall potential expected on
Wednesday as storm chances continue north of an upper low over
northern Texas. This upper low will slowly move across north
Texas and will continue into eastern Oklahoma and northern
Arkansas through at least Friday, yielding thunderstorm chances
each day this week. A cold front may bring this to an end from
north to south by next weekend.

weather.gov/tulsa contains additional information.

Snider

In the hours before

Special weather statement, May 25, 9:04 PM CDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
904 PM CDT Mon May 25 2020

ARZ001-002-010-011-020-260245-
Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR-
904 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
NORTHEASTERN FRANKLIN...WEST CENTRAL CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 945 PM CDT...

At 904 PM CDT, strong thunderstorms were located along a line
extending from near Lowell to 6 miles southeast of Cass. Movement was
north at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Huntsville...
Lowell...                         Elkins...
Bethel Heights...                 Garfield...
Gateway...                        St. Paul...
Hindsville...                     Wiederkehr Village...
Wesley...                         Saint Paul...
Forum...                          Aurora...
Hobbs State Park...               Clifty...
Boston...                         Withrow Springs State Park...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 40 and 42.
 Interstate 49 between mile markers 77 and 80.

A Tornado Watch remains in effect until midnight CDT for northwestern
and west central Arkansas.

LAT...LON 3577 9370 3540 9371 3625 9417 3650 9408
      3650 9387 3585 9352 3576 9352
TIME...MOT...LOC 0204Z 192DEG 37KT 3627 9415 3564 9372
Local storm report, May 25, 9:41 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TORNADO          WEST SILOAM SPRINGS     36.18N 94.57W
05/25/2020                   DELAWARE           OK   BROADCAST MEDIA

            A TORNADO WAS VERIFIED THROUGH BROADCAST MEDIA VIDEO NEAR
            WEST SILOAM SPRINGS. TIME AND LOCATION IS ESTIMATED FROM
            RADAR.

&&

SNIDER
Special weather statement, May 25, 9:55 PM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
955 PM CDT Mon May 25 2020

ARZ001-002-010-011-260345-
Carroll AR-Madison AR-Benton AR-Washington AR-
955 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
WEST CENTRAL CARROLL AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 1045
PM CDT...

At 954 PM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Pea Ridge to 5 miles southeast of
Pettigrew. Movement was north and northwest at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Rogers...                         Bentonville...
Huntsville...                     Bella Vista...
Lowell...                         Pea Ridge...
Garfield...                       Gateway...
St. Paul...                       Hindsville...
Wesley...                         Saint Paul...
Kingston...                       Forum...
Aurora...                         Hobbs State Park...
Clifty...                         Boston...
Withrow Springs State Park...     War Eagle...

This includes Interstate 49 between mile markers 85 and 93.

A Tornado Watch remains in effect until midnight CDT for northwestern
and west central Arkansas.

LAT...LON 3595 9349 3588 9351 3588 9352 3576 9352
      3577 9375 3650 9431 3650 9387 3598 9345
TIME...MOT...LOC 0254Z 236DEG 16KT 3649 9413 3576 9358

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:00 PM CDTTornado WarningTSAAdair, Delaware45 min
May 25, 7:10 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware35 min
May 25, 7:13 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes47 min
May 25, 7:23 PM CDTAreal Flood AdvisoryTSACherokee3 hr
May 25, 7:40 PM CDTTornado WarningTSADelaware50 min
May 25, 7:45 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware, Ottawa60 min
May 25, 8:00 PM CDTSpecial Weather StatementTSAMayes45 min
May 25, 8:11 PM CDTTornado WarningTSADelaware, Ottawa49 min
May 25, 8:13 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes3 hr
May 25, 8:20 PM CDTRiver Flood WarningTSAPushmataha24 hr
May 25, 8:38 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa52 min
May 25, 8:51 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 6 more6 hr
May 25, 8:58 PM CDTRiver Flood WarningTSALeFlore36 hr
May 25, 8:59 PM CDTTornado WarningTSAOttawa50 min
May 25, 9:32 PM CDTRiver Flood WarningTSAMuskogee12 hr
May 25, 10:03 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more6 hr
May 26, 2:35 AM CDTRiver Flood WarningTSAAdair, Delaware27 hr
May 26, 2:49 AM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware30 hr
May 26, 2:49 AM CDTRiver Flood AdvisoryTSACherokee, Delaware29 hr
May 26, 4:13 AM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more6 hr
May 26, 9:37 AM CDTRiver Flood WarningTSAOttawa5 days
May 26, 10:20 AM CDTRiver Flood WarningTSASequoyah5 hr

Nearby

River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.